advertisement
Question
Posted by: Simone | 2007/04/02

Withdrawal Bleeing?

Dear Gynaedoc,

I started using Mecilon on Tuesday morning (the start of my period) after using Triphasil for about 3 years. I had my period from Tuesday to Friday night. Saturday nothing and then Sunday evening had slight bleeding again. Usually, on Triphasil, I had my period from Tuesday to Sunday morning, like clockwork.

Why would I have stopped my period on Saturday and start again on Sunday night? Could it be the change in dosage from pill switch over? Should I be worried?

Many thanks for you time.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is probably due to changing pills. Give it some time.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement